An Interference Cancellation Scheme for OFDM Using Adaptive Algorithm

Mitsuru UESUGI  

IEICE TRANSACTIONS on Communications   Vol.E86-B   No.11   pp.3182-3191
Publication Date: 2003/11/01
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Wireless Communication Technology
OFDM,  interference canceller,  multi-path,  adaptive algorithm,  

Full Text: PDF(1.4MB)>>
Buy this Article

OFDM is a good scheme to transmit high rate data under a multi-path environment. With a sufficiently long guard interval (GI), it is possible to totally eliminate interference between symbols or carriers with OFDM. However, long guard intervals reduce the spectrum efficiency of OFDM. Thus, shortening the guard interval as much as possible is highly desirable. As short guard intervals will usually result in interference in an OFDM system, an interference canceller would be necessary to enable the use of short guard intervals without unduly degrading system performance. This paper presents a possible adaptive interference cancellation scheme for OFDM to help attain this objective.